Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Me_23

can the extreme dry skin from Accutane have reverse effects on ones condition?

Recommended Posts

Im halfway through my 3rd month (I think) and my skin has improved a lot, I find.

But it's still nowehere near where I would comfortably accept.

I'm curious about the side effects of having such dried out and flaky skin. This is my biggest concern on Tane and I'm scared to death that these effects do not carry over past my course.

But I'm wondering if they could also be effecting the condition of your skin, by blocking and clogging the pores in your face?

I just got out of a shower, and literally half my face came off!

I had to exfoliate with a wash cloth and I couldn;t believe the ammount of dead and dry skin cells that fell off my face. It looked as though I had been outside in a snow storm!

Can this be a setback to the effects of the medication?

My skin is pretty clear with the exception of 3 or 4 red marks that seem to keep appearing in the same places. I guess if dry skin wasn't such an extreme issue, it wouldn't look like much.

But I'm wondering if that's part of the reason why my skin is not perfectly clear after almost 4 months on Tane? It must be hard to have clear skin when half your face is covered in dead flakey cells!

What do you guys think?

Share this post


Link to post
Share on other sites

Im halfway through my 3rd month (I think) and my skin has improved a lot, I find.

But it's still nowehere near where I would comfortably accept.

I'm curious about the side effects of having such dried out and flaky skin. This is my biggest concern on Tane and I'm scared to death that these effects do not carry over past my course.

But I'm wondering if they could also be effecting the condition of your skin, by blocking and clogging the pores in your face?

I just got out of a shower, and literally half my face came off!

I had to exfoliate with a wash cloth and I couldn;t believe the ammount of dead and dry skin cells that fell off my face. It looked as though I had been outside in a snow storm!

Can this be a setback to the effects of the medication?

My skin is pretty clear with the exception of 3 or 4 red marks that seem to keep appearing in the same places. I guess if dry skin wasn't such an extreme issue, it wouldn't look like much.

But I'm wondering if that's part of the reason why my skin is not perfectly clear after almost 4 months on Tane? It must be hard to have clear skin when half your face is covered in dead flakey cells!

What do you guys think?

i think thats why they reccomend you use moisturizer during treatment

Share this post


Link to post
Share on other sites

My skin was extremely dry even when I moisturized while I was on accutane.

The dryness and flakes went away after my treatment ended.

Share this post


Link to post
Share on other sites

My daughter's derm said that she should moisturize on accutane, because if the dry skin cracks, bacteria can get in there and you'll get more bumps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×